# SDR ASAA2023072244175

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 6,811 hours, 1,968 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 2263
- Condition: Unknown
- Location: #1 Engine
- Part time: 6,816 hours, 1,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NO1 ENG WASH T/C FOUND HPSOV OPEN/CLOSE LOCK BOLT HELICOIL CAME OFF. GROUNDED - YES. REMOVED AND REPLACED HPSOV WITH REF AMM 36-11-07. OPS CHECK GOOD.
